# SDR ASAA2017030720074

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,286 hours, 7,854 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP EXPERIENCED.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
